Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the semi-continuity of double integrals in parametric form


Author: Tibor Radó
Journal: Trans. Amer. Math. Soc. 51 (1942), 336-361
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1942-0005905-X
MathSciNet review: 0005905
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach Sur une classe de fonctions d'ensemble, Fundamenta Mathematicae, vol. 6 (1924), pp. 170-188.
  • [1] G. A. Bliss The Weierstrass $ E$-function for problems of the calculus of variations in space, these Transactions, vol. 15 (1914), pp. 369-378. MR 1500985
  • [1] P. Franklin and N. Wiener Analytical approximations to topological transformations, these Transactions, vol. 28 (1926), pp. 762-785. MR 1501373
  • [1] E. J. McShane On the semi-continuity of double integrals in the calculus of variations, Annals of Mathematics, (2), vol. 33 (1932), pp. 460-184. MR 1503070
  • [2] -Integrals over surfaces in parametric form, Annals of Mathematics, (2), vol. 34 (1933), pp. 815-838. MR 1503135
  • [1] C. B. Morrey A class of representations of manifolds, I, American Journal of Mathematics, vol. 55 (1933), pp. 683-707. MR 1507929
  • [1] T. Radó A remark on the area of surfaces, American Journal of Mathematics, vol. 58 (1936), pp. 598-606. MR 1507184
  • [2] -On the derivative of the Lebesgue area of continuous surfaces, Fundamenta Mathematicae, vol. 30 (1938), pp. 34-39.
  • [3] -On absolutely continuous transformations in the plane, Duke Mathematical Journal, vol. 4 (1938), pp. 190-221.
  • [4] -On a lemma of McShane, Annals of Mathematics, (2), vol. 42 (1941), pp. 73-83. MR 0003433 (2:219b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0005905-X
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society